# SDR IPXA2018102235228

- Difficulty date: October 21, 2018
- Submitted: October 22, 2018
- Operation: Air carrier
- Aircraft: N608UP
- Make and model: Boeing 747-8
- Aircraft time: 3,383 hours, 455 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 140485427
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A HOLE IN THE MCD FLOOR PANEL BETWEEN 5 &16 POSITIONS,  JUST RIGHT AND INBD OF MCD. REPAIRED IAW SRM 53-00-50-2R-1.
